Densities on locally compact abelian groups
Annales de l'Institut Fourier, Volume 19 (1969) no. 2, p. 533
@article{AIF_1969__19_2_533_0,
     author = {Berg, I. D. and Rubel, L. A.},
     title = {Densities on locally compact abelian groups},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {19},
     number = {2},
     year = {1969},
     pages = {533-533},
     doi = {10.5802/aif.335},
     mrnumber = {259496},
     zbl = {0176.11602},
     mrnumber = {41 \#4134},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1969__19_2_533_0}
}
Berg, I. D.; Rubel, L. A. Densities on locally compact abelian groups. Annales de l'Institut Fourier, Volume 19 (1969) no. 2, p. 533. doi : 10.5802/aif.335. http://www.numdam.org/item/AIF_1969__19_2_533_0/